# SDR UPS98227681

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, RIGHT WING AFT SPAR LOWER EDGE CORRIGATED DOUBLER CRACKED APROX 2 INCHES AT APROX WS 340 WBL 220. STOP DRILLED CRACK PER SRM 51-10-1 PG 6B.
